eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Cimzia cause Rash generalised (Rashes)?

Summary: Rash generalised is found among people who take Cimzia, especially for people who are female, 50-59 old, have been taking the drug for < 1 month, also take medication Prednisone, and have Crohn's disease.

We study 12,964 people who have side effects while taking Cimzia from FDA and social media. Among them, 680 have Rash generalised. Find out below who they are, when they have Rash generalised and more.

You are not alone: join a mobile support group for people who take Cimzia and have Rash generalised >>>

 

 

 

 

Cimzia

Cimzia has active ingredients of certolizumab pegol. It is often used in rheumatoid arthritis. (latest outcomes from 13,020 Cimzia users)

Rash generalised

Rash Generalised (rash on most of body parts) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis. (latest reports from 146,484 Rash Generalised patients)

On Feb, 6, 2015: 12,964 people reported to have side effects when taking Cimzia. Among them, 680 people (5.25%) have Rash Generalised.

Trend of Rash generalised in Cimzia reports

Time on Cimzia when people have Rash generalised * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Rash generalised40.84%38.74%13.09%6.81%0.52%0.00%0.00%

Gender of people who have Rash generalised when taking Cimzia * :

FemaleMale
Rash generalised75.53%24.47%

Age of people who have Rash generalised when taking Cimzia * :

0-12-910-1920-2930-3940-4950-5960+
Rash generalised0.00%0.00%1.77%10.63%15.35%24.21%27.56%20.47%

Severity of Rash generalised when taking Cimzia ** :

leastmoderateseveremost severe
Rash generalised0.00%50.00%50.00%0.00%

How people recovered from Rash generalised ** :

while on the drugafter off the drugnot yet
Rash generalised0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Crohn's disease (363 people, 53.38%)
  2. Rheumatoid arthritis (173 people, 25.44%)
  3. Gastrooesophageal reflux disease (16 people, 2.35%)
  4. Vitamin supplementation (14 people, 2.06%)
  5. Iron deficiency anaemia (12 people, 1.76%)

Top co-used drugs for these people * :

  1. Prednisone (76 people, 11.18%)
  2. Folic acid (50 people, 7.35%)
  3. Methotrexate (49 people, 7.21%)
  4. Vitamin d (32 people, 4.71%)
  5. Vitamin b-12 (31 people, 4.56%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Rash Generalised while taking Cimzia?

You are not alone! Join a mobile support group:
- support group for people who take Cimzia and have Rash Generalised
- support group for people who take Cimzia
- support group for people who have Rash Generalised

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • What is the mortality rate for septicemia
    A single sleepwalking episode. Recent termination of cigarette use.
  • What drug helped most to get rid of rash?
    Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
  • Has anyone been diagnosed with hpv while taking cimzia
    i have been taking cimzia for about 1yr all of a sudden 1 day i have a crazy burning throat and blisters in my mouth only to find i have hpv have not been sexully active for 5 yrs....my dr insist i keep getting my injections but my other physcians say no....o confused and irritated
  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
  • I used coartem and developed redish all over my body. can coartem cause rashes
    i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
    pat

More questions for: Cimzia, Rash generalised

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.

More reviews for: Cimzia, Rash generalised

Comments from related studies:

  • From this study (3 days ago):

  • Rash develops on the inside of my legs (groin area), and eases with topical ointments. I never had the rash prior to taking Zocor. Rash, becomes inflamed and burns. I also notice on occasion small rash spots under my armpits, but that occurs less frequently. On occasion I get dry skin on the back of my scalp as well. I take 40mg of Zocor daily, I also take one 81mg tablet of aspirin and 60mg of Nipedipine daily that keeps my blood pressure at normal levels.

    Reply

  • From this study (3 days ago):

  • I have found absolutely no relieve in my joints and a little relief in my gastrointestinal issues. I have gained about 15 lbs since July 2014...the start of cimzia..I will no longer be taking the medication due to lack of relief and obviously the weight gain.

    Reply

  • From this study (5 days ago):

  • breathlessness severe

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.